MathSciNet Relay Station
MathSciNet bibliographic data
MR2877115 (2012m:93350) 93D20 (39A30 93C55)
Meng, Xiangyu; Lam, James; Du, Baozhu; Gao, Huijun A delay-partitioning approach to the stability analysis of discrete-time systems. Automatica J. IFAC 46 (2010), no. 3, 610–614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement